# SDR HNAA2012030700662

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DE-ICE PRESSURE REGULATOR BRACKET IS CRACKED.  R & R DEICE PRESSURE REGULATOR BRACKET, FRABRICATED FROM DWG 85410993.
